# SDR DALA2025032502217

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 63,296 hours, 28,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE LIGHT DOES NOT ILLUMINATE ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S.   PERFORMED GVI OF GIRT BAR PROX SWITCH, CLEANED EXCESSIVE LUBRICANT BLOCKING SENSOR. ENGAGE LIGHT ILLUMINATES PROPERLY.
